# SDR CA091016003

- Difficulty date: October 15, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,312 hours
- Engine: Allsn 250C20B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Guide
- Part number: 6856983
- Condition: Broken
- Location: Anti Ice Valve
- Component: Anti-Ice Valve, Allsn
- Component part number: 6856983
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ANTI- ICE GUIDE ASSY FOUND BROKE UNDERNEATH "B" NUT.  FOUND DURING COMPRESSOR CHANGE.
